# SDR SWAA2024052990329

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8745K
- Make and model: Boeing 737-8
- Aircraft serial: 61866
- Aircraft time: 9,850 hours, 4,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] RELAMPED OPS CK OK REF MM 33-51-03
